# SDR USAA2010030490490

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 38,671 hours, 14,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40652500
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 69 - LAS - EEL - LEFT AISLE EMERGENCY EXIT LIGHT IS MISSING LENS.  MAINTENANCE INSTALLED EMERGENCY AISLE LENS.
